# SDR HEEA080400

- Difficulty date: July 8, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N8592X
- Make and model: Bell 206L-3
- Aircraft serial: 51508
- Aircraft time: 9,466 hours
- Engine: Allsn 250C30P
- Engine time: 10,230 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stud
- Condition: Broken
- Location: Compressor
- Part time: 291 hours
- Component: Compressor, 23033193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DUE TO COMPRESSOR SCROLL STUD BROKEN.  UPON INSPECTION OF COMPRESSOR PARTS NOTED  WORN TANGS AND SLOTS,  CHIPS AND PITS ON CARBON FACE.
